# SDR UPS06446915

- Difficulty date: May 11, 2006
- Submitted: May 22, 2006
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747211B
- Aircraft serial: 21944
- Aircraft time: 77,205 hours, 18,330 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 480-520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TIE DOWN TRACK BS480-520 LBL63-68 CORRODED.  CORROSION BLEND OUT 0.030" BY 1/2" BY 3" EXCEED SRM LIMIT.  TIE DOWN TRACK REPAIED AT BS480-530 LBL63-68 AS PER SRM 53-10-05 FIG4.
